# SDR UALA2012081604569

- Difficulty date: August 16, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N843UA
- Make and model: Airbus A319-131
- Aircraft serial: 1573
- Aircraft time: 38,230 hours, 15,610 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: 1582
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT OXYGEN BOTTLE - LOW.  PRESSURE SLOWLY DROPPING.  MAY HAVE A SLOW LEAK MAINT TEXT:  AIRCRAFT ARRIVED WITH CREW OXYGEN PRESS AT 270 PSI.  REPLACED FIRST OFFICERS MASK ASSY THAT WAS LEAKING AND SERVICED CREW BOTTLE TO 1730 PSI.  NO LEAKAGE NOTED.
